# SDR UALA2012021500892

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SPLASH GUARD CORRODED AT THE DOOR SILL.   FABRICATED AND INSTALLED FILLERS, ANGLE AND PLATE PER ECRA 5360-01178 AND EA PD67- 53-045.
